Brolin's theorem for curves in two complex dimensions
Annales de l'Institut Fourier, Volume 53 (2003) no. 5, pp. 1461-1501.

Given a holomorphic mapping f: 2 2 of degree d2 we give sufficient conditions on a positive closed (1,1) current of S of unit mass under which d -n f n* S converges to the Green current as n. We also conjecture necessary condition for the same convergence.

Pour toute application f: 2 2 de degré d2 nous donnons des conditions suffisantes sur un courant positif fermé S de bidegré (1,1), pour que la suite d -n f n* S converge vers le courant de Green lorsque n. Nous conjecturons aussi des conditions nécessaires pour ce problème de convergence.

DOI: 10.5802/aif.1985
Classification: 37F10,  32U25
Keywords: holomorphic dynamics, currents, Lelong numbers, equidistribution, Kilseman numbers, volume estimates, asymptotic multiplicities
@article{AIF_2003__53_5_1461_0,
     author = {Favre, Charles and Jonsson, Mattias},
     title = {Brolin's theorem for curves in two complex dimensions},
     journal = {Annales de l'Institut Fourier},
     pages = {1461--1501},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {5},
     year = {2003},
     doi = {10.5802/aif.1985},
     mrnumber = {2032940},
     zbl = {02014683},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1985/}
}
TY  - JOUR
TI  - Brolin's theorem for curves in two complex dimensions
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 1461
EP  - 1501
VL  - 53
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1985/
UR  - https://www.ams.org/mathscinet-getitem?mr=2032940
UR  - https://zbmath.org/?q=an%3A02014683
UR  - https://doi.org/10.5802/aif.1985
DO  - 10.5802/aif.1985
LA  - en
ID  - AIF_2003__53_5_1461_0
ER  - 
%0 Journal Article
%T Brolin's theorem for curves in two complex dimensions
%J Annales de l'Institut Fourier
%D 2003
%P 1461-1501
%V 53
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1985
%R 10.5802/aif.1985
%G en
%F AIF_2003__53_5_1461_0
Favre, Charles; Jonsson, Mattias. Brolin's theorem for curves in two complex dimensions. Annales de l'Institut Fourier, Volume 53 (2003) no. 5, pp. 1461-1501. doi : 10.5802/aif.1985. https://aif.centre-mersenne.org/articles/10.5802/aif.1985/

[B] H. Brolin Invariant sets under iteration of rational functions, Ark. Mat, Tome 6 (1965), pp. 103-144 | Article | MR: 194595 | Zbl: 0127.03401

[BD] J.-Y. Briend; J. Duval Deux caractérisations de la mesure d'équilibre d'un endomorphisme de P k (C) (to appear in Publ. Math. IHES.) | Numdam | Zbl: 1010.37004

[BS] E. Bedford; J. Smillie Fatou-Bieberbach domains arising from polynomial diffeomorphisms, Indiana Math. J, Tome 40 (1991), pp. 789-792 | Article | MR: 1119197 | Zbl: 0739.32027

[CL] D. Cerveau; A. Lins; Neto . ph{{Hypersurfaces exceptionnelles des endomorphismes de P n , Bol. Soc. Brasil. Mat. (N.S.), Tome 31 (2000), pp. 155-161 | Article | MR: 1785266 | Zbl: 0967.32022

[D1] J.-P. Demailly; V. Ancona and A. Silva, editors Monge-Ampère operators, Lelong numbers and intersection theory., Complex analysis and geometry (Univ. Ser. Math) (1993), pp. 115-193 | Zbl: 0792.32006

[D2] J.-P. Demailly Pseudoconvex-concave duality and regularization of currents., Several complex variables (Berkeley, CA, 1995-1996) (1999), pp. 233-271 | Zbl: 0960.32011

[D] M. Dabija Algebraic and geometric dynamics in several complex variables (2000) (PhD thesis, University of Michigan)

[DJ] M. Dabija; M. Jonsson Holomorphic mappings of P 2 preserving a family of curves (preprint.)

[F1] C. Favre Note on pull-back and Lelong number of currents, Bull. Soc. Math. France, Tome 127 (1999), pp. 445-458 | Numdam | MR: 1724404 | Zbl: 0937.32005

[F2] C. Favre Dynamique des applications rationnelles (2000) (PhD thesis, Université de Paris Sud, Orsay)

[F3] C. Favre Multiplicity of holomorphic functions, Math. Ann, Tome 316 (2000), pp. 355-378 | Article | MR: 1741274 | Zbl: 0948.32020

[FG] C. Favre; V. Guedj Dynamique des applications rationnelles des espaces multiprojectifs, Indiana Math. J., Tome 50 (2001), pp. 881-934 | MR: 1871393 | Zbl: 1046.37026

[FLM] A. Freire; A. Lopez; R. Mañé An invariant measure for rational maps, Bol. Soc. Bras. Mat., Tome 14 (1983), pp. 45-62 | Article | MR: 736568 | Zbl: 0568.58027

[FS1] J. E. FornÆss; N. Sibony Complex Hénon mappings in C 2 and Fatou-Bieberbach domains, Duke Math. J., Tome 65 (1992), pp. 345-380 | Article | MR: 1150591 | Zbl: 0761.32015

[FS2] J. E. Forn\AEss; N. Sibony; P. M. Gauthier and G. Sabidussi, editors Complex dynamics in higher dimension., Complex Potential Theory (1994), pp. 131-186

[FS3] J. E. Forn\AEss; N. Sibony Complex dynamics in higher dimension I, Astérisque, Tome 222 (1994), pp. 201-231 | MR: 1285389 | Zbl: 0813.58030

[FS4] J. E. Forn\AEss; N. Sibony; T. Bloom et al., editors Complex dynamics in higher dimension II., Modern Methods in Complex Analysis (Annals of Mathematics Studies) Tome 137 (1995), pp. 135-182 | Zbl: 0847.58059

[H] L. Hörmander Introduction to complex analysis in several variables, North Holland, 1990 | MR: 1045639 | Zbl: 0685.32001

[K1] C. O. Kiselman Attenuating the singularities of plurisubharmonic functions, Ann. Polon. Math, Tome 60 (1994), pp. 173-197 | MR: 1301603 | Zbl: 0827.32016

[K2] C. O. Kiselman Ensembles de sous-niveau et images inverses des fonctions plurisousharmoniques, Bull. Sci. Math., Tome 124 (2000), pp. 75-92 | Article | MR: 1742495 | Zbl: 0955.32025

[Kl] M. Klimek Pluripotential theory, London Mathematical Society Monographs, New Series, Oxford Science Publications, 1991 | MR: 1150978 | Zbl: 0742.31001

[L] M. Lyubich Entropy properties of rational endomorphisms of the Riemann sphere, Ergodic Theory Dynam. Systems, Tome 3 (1983), pp. 351-385 | MR: 741393 | Zbl: 0537.58035

[Lo] S. \Lojasiewicz Introduction to complex analytic geometry, Birkhäuser Verlag, Basel, 1991 | MR: 1131081 | Zbl: 0747.32001

[M] S.K. Mimouni Singularités des fonctions plurisousharmoniques et courants de Liouville (2001) (Thèse de la faculté des sciences de Monastir, Tunisie)

[RS] A. Russakovskii; B. Shiffman Value distribution for sequences of rational mappings and complex dynamics, Indiana Univ. Math. J, Tome 46 (1997), pp. 897-932 | Article | MR: 1488341 | Zbl: 0901.58023

[S] H. Skoda Sous-ensembles analytiques d'ordre fini ou infini dans n , Bull. Soc. Math. France, Tome 100 (1972), pp. 353-408 | Numdam | MR: 352517 | Zbl: 0246.32009

[SSU] B. Shiffman; M. Shishikura; T. Ueda Totally invariant curves on 2 (preprint)

Cited by Sources: